# SDR CA050502006

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0010009REVC
- Condition: Discharged
- Location: Elt
- Component: Elt, Narco
- Component part number: ELT10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE ANNUAL INSPECTION OF THE ELT FOUND THE BATTERY VOLTAGE AT (ZERO) 0 VDC.  BY TAPPING ON THE LOWER PORTION OF THE BATTERY THE VOLTAGE WOULD JUMP UP TO 14.5 VDC.  ABLE TO CONCLUDE THAT THERE WAS AN INTERMITTENT CONNECTION INTERNAL TO THE BATTERY.  ATTERY WAS HALF WAY THROUGH ITS TIME CYCLE.  BATTERY REPLACED WITH NEW.
